MathSciNet Relay Station
MathSciNet bibliographic data
MR2605468 35L71 (35A35)
Domairry, G.; Davodi, Amin G.; Davodi, Arash G. Solutions for the double sine-Gordon equation by exp-function, tanh, and extended tanh methods. Numer. Methods Partial Differential Equations 26 (2010), no. 2, 384–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement